MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TSH ELECSYS COBAS E 200 V2; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ROCHE DIAGNOSTICS TSH ELECSYS COBAS E 200 V2; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 08429324160
Medical Device Problem Codes Low Test Results (2458); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 8000 - cobas e 602 module serial number was (b)(6).The field service engineer determined there was a calibration issue.The customer replaced the reagent pack and performed calibration and qc that were acceptable.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable tsh results from the cobas 8000 - cobas e 602 module.The initial result was 0.2 miu/ml and was reported outside of the laboratory.The physician did not agree with the result.A week later, the repeat result from the same sample was 1.87 miu/ml.Neither result was believed to be correct.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
TSH ELECSYS COBAS E 200 V2
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18614448
Report Number1823260-2024-00282
Device Sequence Number14045640
Product Code JLW
UDI-Device Identifier07613336157626
UDI-Public07613336157626
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K961491
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Catalogue Number08429324160
Device Lot Number70052401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/11/2024
Supplement Date Received by Manufacturer02/06/2024
Initial Report FDA Received Date01/31/2024
Supplement Report FDA Received Date02/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACETAMINOPHEN; ALENDRONATE; ASPRIN; BACLOPHEN; CALCIUM CARBONATE; CENTRO; DIAZEPAM; DOCUSATE; ESCITALOPRAM; GABAPENTIN; IMODIPIN; LIDOCAINE; MAGNESIUM OXIDE; POLYEHTELYNE GLYCO; TERBINAFIENE; TRAZEDONE; VITAMIN D3
Patient Age83 YR
Patient SexMale